About this Journal Submit a Manuscript Table of Contents
Abstract and Applied Analysis
Volume 2013 (2013), Article ID 273872, 6 pages
http://dx.doi.org/10.1155/2013/273872
Research Article

A Common Fixed Point Theorem in Fuzzy Metric Spaces with Nonlinear Contractive Type Condition Defined Using Φ-Function

1Department of Applied Mathematics, Faculty of Electrical Engineering, Bulevar Kralja Aleksandra 73, P.O. Box 35–54, 11120 Beograd, Serbia
2Faculty of Information Technology, Metropolitan University, Tadeuša Košćuška 63, 11000 Belgrade, Serbia

Received 11 November 2012; Accepted 30 January 2013

Academic Editor: Fasma Diele

Copyright © 2013 Siniša N. Ješić et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Siniša N. Ješić, Nataša A. Babačev, and Rale M. Nikolić, “A Common Fixed Point Theorem in Fuzzy Metric Spaces with Nonlinear Contractive Type Condition Defined Using Φ-Function,” Abstract and Applied Analysis, vol. 2013, Article ID 273872, 6 pages, 2013. doi:10.1155/2013/273872